MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2
Model Number 865040
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that there was a speaker malfunction.The device was not in use on a patient at the time of the event a field service engineer went on site and confirmed the reported problem of speaker malfunction.The speaker assembly was replaced to resolve the issue.The device was tested and was returned to full functionality.Follow up is needed to confirm if the malfunction was an error and if there was sound coming from the speaker.A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
Corrected data - the issue was previously reported against the mx800; however, additional information received indicates the issue was actually related to the mp2 module; therefore product information has been corrected.
 
Event or Problem Description
The customer reported the device displayed a speaker malfunction.The device was not in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.A philips field service engineer (fse) went onsite to evaluate the devices in question.The issue was initially reported on an mx800; however, the (fse) confirmed the issue was not the mx800, rather the mp2 module which was connected to the mx800.Results of functional testing confirm the mp2 module was completely out of sound; however, the mx800 monitor was able to produce a warning sound.There was a speaker malfunction inop coming through the mx800 which was connected to the mp2.Based on the information available and the testing conducted, the cause of the reported problem was confirmed.The reported problem was confirmed.After speaker replacement the device was returned to functional use with no further issues identified.The device remains at the customer site.No further investigation or action is warranted at this time.

Brand Name
INTELLIVUE MP2
Common Device Name
INTELLIVUE MP2
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key16160227
Report Number9610816-2023-00023
Device Sequence Number19665104
Product Code MHX
UDI-Device Identifier00884838000278
UDI-Public00884838000278
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865040
Device Catalogue Number865040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown